# SDR UALA2013062504389

- Difficulty date: June 21, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 39,666 hours, 17,263 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Unknown
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SLIDING WINDOW HEAT INOPERATIVE.  TEST WINDSHIELD HEAT CONTROLLER, NO PROBLEMS FOUND.
